Has anyone experienced severe bone pain, joint pain, and muscle pain after treatment has stopped? I am 3 months out of treatment and my doctors think I am crazy! In fact, they think I'm drug seeking and I am not!! Please HELP!!! Also I have an infection that keeps coming back on me!!! Anyone else?? I pray somebody sees this and answers!!!
Have you been to a rheumatologist? I've had body pain and have read of others as well that are struggling with this after treatment. I completed my treatment almost 2 years ago and still have body pain off and on but my rheumatologist is helping me with that.
You can also get a second opinion from another doctor who might more sympathetic to your needs.
no you are not crazy! I have had horrible ankle and heel pain and a little bit of hip pain since undergoing treatment ended 3 months ago. I to have seen a doctor who dismissed it as plantar fasciitis. I have had plantar fasciitis before but this is different. I am also in touch with another person in the treatment two months ago and just plagued by horrible joint pain in your hips and ankles. I think it is important that we all stay in touch as side effects continue to be reported. these are new drugs and the side effects may be long lasting we just don't know.
I am in foot and ankle hell. I came off the drug and within a few months it started. I have undergone treatment with two doctors now for plantar faciatis, including shots, with no results. I have had plantar faciatis before, but this feels different. No other joints are affected. Nothing has helped so far. I am compiling a list of people,affected because if this will be a lifelong side effect then we need to prepare to take action.
I am taking Sovaldi Daklinza combo and began having increasing bone pain during my second week. What works for me, for the bone pain, is to take 2,000 IU Vit.D daily and then a finely powdered form ( readily absorbed) of a high quality coral calcium powder. This usually stops the bone pain for about 12 hours and works quickly. I take 1/4 tsp. of the mixes calcium/magnesium.
This is a relatively new drug and my theory is that it may affect bone metabolism. I have no answer yet for the joint pain and I'm sorry I have no experience with the muscle pain.
My treating MD.s also preferred not to believe these symptoms are related. You can report the symptomss to the FDA, though that won't help your pain much. These drugs are saving many lives and are a great hope for so many difficult to treat genotypes.
As more time goes by, I'm sure more people will experience these same side effects and answeres may be found.
Meanwhile, give your body the extra nutrition it needs to rebuild. Vitamin D , Calcium in combination with magnesium , a 2 to 1 ratio or twice as much calcium to half as much magnesium.
NOTE: (Never take minerals if you have kidney issues! If so, try getting your minerals through dehydrated greens, available at online, good quality herbal websites. I use StarWest for buying in bulk. Frontier is also good, and there are others.
Turmeric is very helpful for all kinds of pain and inflammation. It's also used to help the liver in many countries. Take it with black pepper & oil for better absorbtion. Use lots in sauces,soups, eggs, but always organic turmeric without fillers.
I wish I could help you more. Good luck!
I took Sov/Rib combo for 12 weeks from Sep to Nov of 2015 and I honestly am so pissed that I did it with such a blind eye, it's sickening at this point. I have been diagnosed with HEP C since 2008 and the most my viral load was 40,000 in 2015. Which is friggin nothing. But, I was misinformed and misled and told that it would be better to cure it now before it got out of control, and being that I was in a treatment center at the time with no internet access and no access to other Dr's, only this Gen Prac at a clinic, I just went with it. I have Genotype 2b, and I took the treatment fairly well, with little to no side effects. I was pretty impressed. However, once a few months had passed, that is when the fun began. Little by little, I noticed every day, my hair was coming out more and more as I styled it, brushed it and showered, now I have lost over more than 60% of my hair.
I have been to multiple dermatologists, hematologists, endocrinologists, my primary Dr and there is absolutely nothing wrong with me blood work wise. I never even got anemia from the treatment. I have no thyroid problem, I have no random autoimmune disease, nothing. The dermatologist said I have alopecia, male pattern baldness and I am just going to go bald and that's that. I went from having a full head of hair, thick beautiful hair down to my butt, infact, it's a trademark of mine, I've been known for it my whole life, even the STRANDS of my hair itself are THICK, and now the texture of my hair has changed, the color has even changed. It's baby fine, feels like mush, and it's falling out and whats left is breaking off. I also developed pain in my feet and ankles radiating up into my legs so bad I was limping, my toes were burning and feeling numb at points. I was diagnosed with nueropathy in my feet and hands now also. I also had a full work up, and have a heart issue and I just had a full cardio work up done FEB of 2015 and had NO issues whatever, and now I do? Makes no sense. I read in some research that there was some clinical trials of another medicine that didn't even make it past clinical trials similar to Sovaldi that people were DYING from heart problems and it had a similar chemical compound, so it really makes me wonder at this point. I have TERRIBLE back pain in my lower back allllll the time now too, where before this treatment, I would have back pain sometimes (from car accidents in the past, BUT NOTHING like this). I have read on other boards and other people have been complaining about losing their hair POST treatment too. The way I have lost my hair and even the way my hair is growing back with the change of color and texture all mimics the way peoples hair regrows after their hair grows back post chemo. I don't know, but I am going to school for law and I am pretty much ready to build a case at this point because NO ONE told me any of this and I have all my medical records to show I have none of these medical ailments before, and now I do and I'm a 35 year old woman, and everyday it seems like something else is happening. Really pisses me off. Not even grateful for the cure at this point. Not one bit.
I have been off the treatment for 2.5 years and I have experienced horrible pain in my feet and hands. Tingling, burning, stabbing. I got injections into my feet thatcher have helped some but I still get random tingling and pain. Somedays my feet will ache like if I ran miles but I've barely walked ots veru bizzare and weird. The hand pain is becoming extremely problematic for me. My finger tips are extremely sensitive and just running them under warm water they will burn and feel like they are going to explode. Right now just trying to type this is so so painful. My fingers tingle and burn and throb. They either feel on fire or so freezing cold. My feet the same they usually feel freezing tho and like I can't get them warm no matter what. This all started a few months after wrapping up treatment.
I'm extremely frustrated bc of the judgement I receive in the health care field when I complain about pain bc your automatically thought of as a drug seeker even tho I am suffering and my quality of life lessening. I was diagnosed with fibromyalgia when I was 19 I'm 35 now. I think some doctors think this is from the fibromyalgia but I don't it's nothing I've ever experienced before not until I took the sovaldi ribroviren
I totally understand. I am on the 8 week treatment of harvoni and I noticed after I finished my 1st bottle I had some new odd deep bone joint and muscle pain but it wasn't to to bad, I recently finished 2nd bottle, and oh my goodness I woke up literally next morning after starting on 3rd bottle and I could not even move, as if my entire body had just been in a car wreck every single muscle bone joint hurt. My skin even hurt, I called my dr also amd told them and was told NO they do not write pain meds for hep.c meds as if I too were drug seeking. so I know how you feel and I am sorry I do know I always thought ibuprofen was a better pain med. but dr told me to try Tylenol 2-3 every 3 hours and it really does seem to help different strokes for different folks. but Tramadol was always the best pain reliever as far as bone pain goes for me
I am in the same boat but I am almost crippled completely. I started having multiple falls and incurred even more damage. I have been to so many doctors it is ridiculous. I am pushing through the pain to exist, but, I won't quit till I get some relief. Everyone is judging me because they healed me of Hep C but they crippled me in the process. I need help bad. I am climbing up my steps on all fours. I am no baby either. I don't whine about every little thing. But yes, it was shortly after the Rib avirin and Sovaldi that I couldn't wear an inch heal. My lumbar spine collapsed and my C- Vertebraes are spurred and narrowing. The middle spine is locked straight. I bought an inversion table. Had steroids shots, chicken comb injections, with no relief. I am lost for help. I have an MRI of my spine/lumbar/neck on Saturday July 7th. If I find any fixes for you guys I will pass along what I learn.
- Sovaldi Information for Consumers
- Sovaldi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sovaldi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2011 • 7 answers
Updated 10 Jul 2017 • 2 answers
Updated 29 May 2013 • 4 answers
I had Spinal fusion l4 l5. Double bone graft to my facet joint in 2010. Now ive severe nerve damage?
Updated 3 Mar 2014 • 1 answer
Updated 29 Nov 2016 • 1 answer